Sur les contractions de l'espace de Hilbert : V. Translations bilatérales

Szőkefalvi-Nagy, Béla and Foiaş, Ciprian: Sur les contractions de l'espace de Hilbert : V. Translations bilatérales. In: Acta scientiarum mathematicarum, (23) 1-2. pp. 106-129. (1962)

[img]
Preview
Cikk, tanulmány, mű
math_023_fasc_001_002_106-129.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 106-129
Language: francia
Official URL: http://www.acta.hu
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 129. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13960

Actions (login required)

View Item View Item